Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On some convex cocompact groups in real hyperbolic space

Marc Desgroseilliers and Frédéric Haglund

Geometry & Topology 17 (2013) 2431–2484
Abstract

We generalize to a wider class of hyperbolic groups a construction by Misha Kapovich yielding convex cocompact representations into real hyperbolic space.

Keywords
$\mathrm{CAT}(0)$ polygonal complexes, Coxeter groups, separable subgroups, convex cocompact representations, real hyperbolic spaces
Mathematical Subject Classification 2010
Primary: 20E26, 20F67, 22E40, 51F15, 57M20
Secondary: 20F55, 20F65, 20H10, 53C23
References
Publication
Received: 13 February 2012
Revised: 3 June 2013
Accepted: 21 January 2013
Published: 23 August 2013
Proposed: Jean-Pierre Otal
Seconded: Danny Calegari, Walter Neumann
Authors
Marc Desgroseilliers
Laboratoire de théorie de l’information
École Polytechnique Fédérale de Lausanne
INR 140 (Bâtiment INR)
Station 14
CH-1015 Lausanne
Switzerland
Frédéric Haglund
Laboratoire de Mathématiques
Université de Paris XI (Paris-Sud)
91405 Orsay
France